Solution of a uniqueness problem in the discrete tomography of algebraic Delone sets

Huck C, Spieß M (2013)
Journal für die reine und angewandte Mathematik (Crelle's Journal) 677(677): 199-224.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Abstract / Bemerkung
We consider algebraic Delone sets Lambda in the Euclidean plane and address the problem of distinguishing convex subsets of Lambda by X-rays in prescribed Lambda-directions, i.e. directions parallel to lines through two different points of Lambda. Here, an X-ray in direction u of a finite set gives the number of points in the set on each line parallel to u. It is shown that for any algebraic Delone set Lambda there are four prescribed Lambda-directions such that any two convex subsets of Lambda can be distinguished by the corresponding X-rays. We further prove the existence of a natural number c(Lambda) such that any two convex subsets of Lambda can be distinguished by their X-rays in any set of c(Lambda) prescribed Lambda-directions. In particular, this extends a well-known result of Gardner and Gritzmann on the corresponding problem for planar lattices to nonperiodic cases that are relevant in quasicrystallography.
Erscheinungsjahr
2013
Zeitschriftentitel
Journal für die reine und angewandte Mathematik (Crelle's Journal)
Band
677
Ausgabe
677
Seite(n)
199-224
ISSN
0075-4102
Page URI
https://pub.uni-bielefeld.de/record/2578344

Zitieren

Huck C, Spieß M. Solution of a uniqueness problem in the discrete tomography of algebraic Delone sets. Journal für die reine und angewandte Mathematik (Crelle's Journal) . 2013;677(677):199-224.
Huck, C., & Spieß, M. (2013). Solution of a uniqueness problem in the discrete tomography of algebraic Delone sets. Journal für die reine und angewandte Mathematik (Crelle's Journal) , 677(677), 199-224. doi:10.1515/crelle.2012.026
Huck, C., and Spieß, M. (2013). Solution of a uniqueness problem in the discrete tomography of algebraic Delone sets. Journal für die reine und angewandte Mathematik (Crelle's Journal) 677, 199-224.
Huck, C., & Spieß, M., 2013. Solution of a uniqueness problem in the discrete tomography of algebraic Delone sets. Journal für die reine und angewandte Mathematik (Crelle's Journal) , 677(677), p 199-224.
C. Huck and M. Spieß, “Solution of a uniqueness problem in the discrete tomography of algebraic Delone sets”, Journal für die reine und angewandte Mathematik (Crelle's Journal) , vol. 677, 2013, pp. 199-224.
Huck, C., Spieß, M.: Solution of a uniqueness problem in the discrete tomography of algebraic Delone sets. Journal für die reine und angewandte Mathematik (Crelle's Journal) . 677, 199-224 (2013).
Huck, Christian, and Spieß, Michael. “Solution of a uniqueness problem in the discrete tomography of algebraic Delone sets”. Journal für die reine und angewandte Mathematik (Crelle's Journal) 677.677 (2013): 199-224.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar